| Catalog Number |
4501-15040 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that approximately two months post-operatively a cayman self-starting screw migrated.Revision surgery has not been performed.
Additional Manufacturer Narrative
H6: coding has been updated to reflect investigation conclusion h3 other text: device remains implanted.
Event or Problem Description